# SDR A6WA201744803

- Difficulty date: February 15, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK NR 3 HAS CORROSION AND IS GOUGED BETWEEN BS 409+128 AND 559.
